Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/67428
Authors: 
Cellini, Roberto
Cuccia, Tiziana
Year of Publication: 
2011
Citation: 
[Journal:] The Open Economics Journal [ISSN:] 1874-9194 [Publisher:] Bentham Open [Place:] Sharjah [Volume:] 4 [Year:] 2011 [Pages:] 44-48
Abstract: 
This study deals with the seasonality of monthly time series of nominal exchange rates. Available literature overlooks seasonality in nominal bilateral exchange rates, and generally assumes that such rates are non-seasonal. We show that seasonality is absent in recent data, while it was present in selected cases from the Seventies and Eighties of the past century. We suggest that these pieces of evidence are consistent with the general equilibrium models of exchange rate determination.
Subjects: 
seasonality
exchange rates
JEL: 
C22
F31
Persistent Identifier of the first edition: 
Creative Commons License: 
http://creativecommons.org/licenses/by-nc/3.0/
Document Type: 
Article
Appears in Collections:

Files in This Item:
File
Size
472.69 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.